Corrigendum to " A low Reynolds number turbulence closure for viscoelastic fluids" [Journal of Non-Newtonian Fluid Mechanics 154 (2008) 89-108]

F. T. Pinho, C. F. Li, B. A. Younis, R. Sureshkumar

Research output: Contribution to journalComment/debate

Original languageEnglish (US)
Number of pages1
JournalJournal of Non-Newtonian Fluid Mechanics
Volume181-182
DOIs
StatePublished - Aug 1 2012

ASJC Scopus subject areas

  • Chemical Engineering(all)
  • Materials Science(all)
  • Condensed Matter Physics
  • Mechanical Engineering
  • Applied Mathematics

Cite this